# SDR CALA2009113000695

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 31,084 hours, 10,875 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LT LWR INSPAR SKIN HORIZONTAL STABILIZER LT AT HORIZONTAL STAB STA 133.15, APPROXIMATELY 16 .25 INCH AFT OF FRONT SPAR.  2 .2187 INCH LONG.  INSTALLED INTERIM REPAIR IN ACCORDANCE WITH PART 1 OF EC/RA 5510-02069.  ACCOMPLISH A PERMANENT REPAIR WITHIN THE 12 MONTHS FROM 11/18/ 09.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR. //QC// ACCOMPLISH A PERMANENT REPAIR WITHIN THE 12 MONTHS FROM 11/18/09.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  ECRA 5510-02069 DIP CTL NUMBER 02156 1) INIT: AFTER 10 MONTHS BUT BEFORE 11 MONTHS & 2) T/A: W/I 12 MONTHS FROM 18 NOV 2009.
